On the spectral radius of graphs with connectivity at most k

J. Li, Wai Chee SHIU, W. H. Chan, A. Chang

Research output: Contribution to journalJournal articlepeer-review

11 Citations (Scopus)


In this paper, we study the spectral radius of graphs of order n with κ(G) ≤ k. We show that among those graphs, the maximal spectral radius is obtained uniquely at Knk, which is the graph obtained by joining k edges from k vertices of K n-1 to an isolated vertex. We also show that the spectral radius of Knk will be very close to n - 2 for a fixed k and a sufficiently large n.

Original languageEnglish
Pages (from-to)340-346
Number of pages7
JournalJournal of Mathematical Chemistry
Issue number2
Publication statusPublished - Aug 2009

Scopus Subject Areas

  • Chemistry(all)
  • Applied Mathematics

User-Defined Keywords

  • Connectivity
  • Edge-connectivity
  • Energy levels
  • Spectral radius


Dive into the research topics of 'On the spectral radius of graphs with connectivity at most k'. Together they form a unique fingerprint.

Cite this